# SDR ABXA000233

- Difficulty date: May 5, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 45,484 hours, 39,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050313
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED AT STATION 1041.  REPAIRED IAW DC9 SRM 53-01.
